# SDR SWAA2022051201095

- Difficulty date: April 30, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N8685B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36723
- Aircraft time: 20,280 hours, 9,431 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FWD SHIELD SUPPORT ANGLE AT STA 767+7 WL 155 RBL 22 HAS CORROSION ON UPPER SURFCE / [01] REMOVED CORRODED FWD SHIELD SUPPORT ANGLE BS 767-787 RBL 22 IAW SRM 51-40-02-0G-0;[02] VERIFIED NEW FWD SHIELD SUPPORT ANGLE BS 767-787 RBL 22 IAW DWG 146A0081 REV A P/N 146A8125-53 ATAG WN15434;[03] VERIFIED NEW PART;[04] LOCATED AND DRILLED FWD SHIELD IAW SRM 51-40-05-0G-0 DWG 146A0081 REV A;[05] EDIT TO ITEM 4. LOCATED AND DRILLED FWD SHIELD SUPPORT ANGLE IAW SRM 51-40-05-0G-0 DWG 146A0081 REV A;[06] VERIFIED STEPS 4 AND 5 OK TO INSTALL OK TO CIC;[07] INSTALLED NEW FWD SHIELD SUPPORT ANGLE IAW SRM 51-40-02-0G-0 DWG 146A0081 REV A;[08] REMOVED AND REPLACED AFT PIT FWD SHIELD SUPPORT ANGLE AT STA 767-787 RBL 22 IAW SRM 51-40-02-0G-0 AND DWG 146A0081 REV A;[09] VERIFIED STEPS 7 AND 8  AUDIT C/W
